# SDR QXEA2025102000324

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 18,140 hours, 12,798 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Smoke
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHITE SMOKE EMITTING FROM WHEEL FAIRING AREA OF THE RH OUTBOARD TIRE. TEMPERATURE RANGE ON EICAS IN GREEN NORMAL RANGE. REMOVED FROM SERVICE. INSPECTED #4 MLG WHEEL AREA IN REFERENCE TO E175 AMM 05-50-16-200-801-A AND 05-50-12-200-801-A. NO DAMAGE, LEAKS, OR DEFECTS NOTED.  RETURNED TO SERVICE. NO PARTS REPLACED.
